# SDR SWAA2022092243342

- Difficulty date: August 18, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A5620U15
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; FLOOR AFT SHEAR WEB; BS 1016 TO BS 1016 + 15'; LBL 4 TO LBL 25; WL 208 / [01] REMOVED SURFACE CORROSION ON 1016 SHEAR WEB IN TWO AREAS IAW SRM 51-10-02-0G-0.  AREA 1) 3'X16' AREA 2) 2' 2.5' SRM DOES NOT HAVE ALLOWABLE LIMITS FOR CORROSION REMOVAL ON SHEAR WEBS AT BS 1016 AREA.;[02] UPDATED MEASUREMENT TABLE;[03] UPDATED CORROSION LEVEL;[04] CERTIFY;[05] VERIFIED CORRECTIVE ACTION 1 AND THE MEASUREMENT TABLE.;[06] ACCOMPLISHED UT THICKNESS INSPECTION IAW NDTM D6-37239 PART 4;51-00-00 PROC 2. LOWEST REMAINING THICKNESS IS .033'. TOOL I.D. ATS2031 E650;[07] LOCATED & DRILLED NEW AFT FLOOR WEB P/N 81205-417A5620U15 BS 1016 TO 1016 +15 LBL 4 TO LBL 25; ALSO SEAL RETAINER; ALSO SEAL RETAINER STRAP P/N 65-46823-35 IAW BOEING DWG# 147A5620 & B737-700 SRM 51-40-02-0G-0;[08] FIGURE 1. OK TO INSTALL NEW PARTS.;[09] VERIFIED CORRECTIVE ACTION ITEM 7-8; OK TO INSTALL.;[10] APPLIED PS 870 C20 SEALANT AT 04 SEP-2022 16:22 UTC I.A.W SOPM 20-50-19 AND SRM 51-40-02-0G-0 AND DWG. 147A5600.;[11] VERIFIED CORRECTIVE ACTION ITEM 10; SEALANT APPLIED AT 16:22 UTC 04-SEP-2022.;[12] INSTALLED NEW PARTS AT BS 1016 TO BS 1016+15' LBL 4 TO LBL 25 WL 208 IAW SRM 51-40-02 AND DWG: 147A5600 ID:0032 REV:B.;[13] VERIFIED CORRECTIVE ACTION #12 AND MEASUREMENT TABLE;[14] VERIFIED STEP 1
